# SDR HEEA088003

- Difficulty date: June 28, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,495 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150107
- Part serial: A735
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAHM ASSY HAS A SPRING BROKEN. REPLACED WITH SERVICEABLE PART.
